# SDR 04FDEA02141

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 43,363 hours, 6,759 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT 100KTS, CAPT RECEIVED AN "ALT" ALERT IN PFD AT ROTATION F/O LOST ALL AIRSPEED, ALT INDICATIONS.   APPROX 1 MIN LATER RECIEVED 3X FADEC ALTN, SEL ELEV FEEL MANUAL AND RED SLOW SPEED ZIPPER IN FO PFD.  QRH PROCEDURES ACCOMP, CADC-1 WAS GOOD.  ISOLATED CADC-2 OFF.  PER CREW DEBRIEF ALL CAPT, F/O IND NORMAL WITH F/O CADC SISP S/W TO F/O ON 1.  T/S PER FIM 34-16-00.  DURING CADC-2 ADJ/TEST PER MM.   GOT INTERMITTENT ADC FAIL YELLOW FAULT BALL.  R/R`D CADC-2 PER MM AND PERFORMED   OP`S TEST/INTERFACE TEST AND CAT3B RTS TEST MM.  ALL TESTS NORMAL.  PERFORMED SAME ON CADC-1 AND FOUND NORMAL. INSPECTED PITOT TUBES/STATIC PORTS FOR  OBSTRUCTIONS AND NONE FOUND.  A/C OK FOR SERVICE AND REMAINS CAT3B.
